# SDR SWIA202266092

- Difficulty date: May 20, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HINGE FUSELAGE SIDE LUG #12, 14, 16, 17, 19, 20 & 23 GOUGED     (C-CHECK RO 7/9/2022)    BLENDED AND FOUND TO BE OUT OF LIMITS REF REO 601R-53-21-814 REV C DATED 2017-08-02 .REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE WITH A NEW SERVICEABLE UNIT REF REO 601R-53-21-656 REV -A DATED 2017/03/06. LEAK CHECK GOOD.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
